# SDR SWAA2024091838570

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EMERGENCY EXIT LIGHT DOES NOT LIGHT<[01] TROUBLESHOT AND FOUND CONNECTOR NOT SEATED. RESEATED CONNECTOR AND EMERGENCY LIGHT OP CHECKS GOOD IAW B737 AMM 33-51-01;[02] TROUBLESHOT AND FOUND CONNECTOR NOT SEATED. RESEATED CONNECTOR AND EMERGENCY LIGHT OP CHECKS GOOD IAW B737 AMM 33-51-01
